×

zbMATH — the first resource for mathematics

Transition probabilities and contractions of \(L_ \infty\). (English) Zbl 0228.60028

MSC:
60J25 Continuous-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brunel, A.: ChaÎnes abstraites de Markov vérifiant une condition de Orey; extension à ce cas d’un théorème ergodique de M. Métivier. Z.Wahrscheinlichkeitstheorie verw. Geb.19, 323-329 (1971). · Zbl 0214.17201 · doi:10.1007/BF00535837
[2] Chung, K.L.: The general theory of Markov processes according to Döblin. Z. Wahrscheinlichkeitstheorie verw. Geb.2, 230-254 (1964). · Zbl 0119.34604 · doi:10.1007/BF00533381
[3] Doob, J.L.: A ratio operator limit theorem. Z. Wahrscheinlichkeitstheorie verw. Geb.1, 288-294 (1963). · Zbl 0122.36302 · doi:10.1007/BF00532502
[4] Dunford, N. and J. Schwartz: Linear operators, vol. I. New York: Interscience 1958. · Zbl 0084.10402
[5] Foguel, S.R.: Ratio limit theorems for Markov processes. Israel J. Math.7, 284-285 (1969). · Zbl 0235.60069
[6] Foguel, S.R.: The ergodic theory of Markov processes. New-York: Van-Nostrand 1969. · Zbl 0282.60037
[7] Harris, T. E.: The existence of stationary measures for certain Markov processes. Third Berkeley Symp. Math. Statist. Prob.2, 113-124 (1956). · Zbl 0072.35201
[8] Hewitt, E. and K. Yosida: Finitely additive measures. Trans. Amer. math. Soc.72, 46-66 (1952). · Zbl 0046.05401 · doi:10.1090/S0002-9947-1952-0045194-X
[9] Horowitz, S.: L?-limit theorems for Markov processes. Israel J. Math.7, 60-62 (1969). · Zbl 0177.21803 · doi:10.1007/BF02771747
[10] Jain, N.C.: A note on invariant measures. Ann. math. Statistics37, 729-732 (1966). · Zbl 0192.25002 · doi:10.1214/aoms/1177699470
[11] Métivier, M.: Existence of an invariant measure and an Ornstein ergodic theorem. Ann. Math. Statist.40, 79-96 (1969). · Zbl 0214.17102 · doi:10.1214/aoms/1177697806
[12] Nevell, J.: The calculus of probability. San Francisco: Holden-Day 1965.
[13] Ornstein, D.: Random Walk I. Trans. Amer. math. Soc.138, 1-43 (1969). · Zbl 0181.44501 · doi:10.1090/S0002-9947-1969-0238399-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.